Mathematical Research Letters

Volume 16 (2009)

Number 4

On the $S_n$-equivariant Euler characteristic of moduli spaces of hyperelliptic curves

Pages: 591 – 603



E. Gorsky (Moscow State University)


The generating function for $S_n$-equivariant Euler characteristics of moduli spaces of pointed hyperelliptic curves for any genus $g\ge 2$ is calculated. This answer generalizes the known ones for genera 2 and 3 and the answers obtained by J. Bergstr$\ddot{o}$m for any genus and $n\le 7$ points.

Published 1 January 2009